On the convergence and absolute continuity of signed states on a logic
Mathematica Slovaca (1985)
- Volume: 35, Issue: 3, page 267-275
- ISSN: 0139-9918
Access Full Article
topHow to cite
topReferences
top- DVUREČENSKIJ A., On conveгgences of signed states, Math. Slovaca 28, 1978, 289-295. (1978) MR0534996
- DVUREČENSKIJ A., Signed states on a logic, Math. Slovaca 28, 1978, 33-40. (1978) Zbl0372.02017MR0527772
- GLEASON A. M., Measures on the closed subspaces of a Hilbeгt space, Journ. of Math. and Mech. 6, 1957, 885-893. (1957) MR0096113
- LOOMIS L. H., On the representation of a-complete Boolean algebгas, Bull. Amer. Math. Soc. 53, 1947, 757-766. (1947) MR0021084
- SCHATTEN R., Norm Ideals of Completely Continuous Operatoгs, Springeг 1970. (1970) MR0257800
- VARADARAJAN V. S., Probability in physics and a theorem on simultaneous observability, Comm. Pure Appl. Math. 15, 1962, 189-217. (1962) Zbl0109.44705MR0163616